# SDR AALA20011068

- Difficulty date: May 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Corroded
- Location: Fs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON DOOR CUTOUT FORWARD LOWER CORNER FITTING.  INSTALLED NEW CORNER FITTING SRM 51-01.  (M)
